Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 03:04:16 AM

Login with username, password and session length


Members
  • Total Members: 23510
  • Latest: yuanti
Stats
  • Total Posts: 639622
  • Total Topics: 48549
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 166
Total: 167

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla - begining of treatment - night shift :-(  (Read 824 times)

0 Members and 1 Guest are viewing this topic.

Offline kevinincape

  • Member
  • Posts: 14
Atripla - begining of treatment - night shift :-(
« on: March 13, 2012, 09:00:33 AM »
Hi guys,

I ve been Poz since Feb 2011 (seroconversion was very symptomatic), 2 months ago (almost a year later) my CD4 were 489 and viral load 30000, so my doctor and I wondered about starting a treatment... but in the end we decided to give it another try of 2 months to see...
Last week i went for the blood test, and found out that my CD4 are now 300  :o (quick decrease in 2 months!!!!) which didn't surprise me cause I went through a lot of small symptoms in the last 2 months (diarrhea, bleeding gums, oral candidiasis...), so now let's start Atripla!
However, I work shifts, I'm off the next 2 days, but on Thursday night i have to start night shift (10pm to 6am). If I start treatment tonight and take the pill at around 11 pm before going to bed for 2 days then on the third day, Ill have to wait 6am (end of shit) to take the pill, meaning i ll take the pill 7 hours late than the normal frame of 24 hours, would it be bad? Or better wait Friday morning to take my first pill at 6 am?  This night shift of 5 days would be the last one ever, after I ll do shift but not at night... or maybe should I wait these 5 days of night shift to be done to start treatment?

Sorry about these questions, I m just wondering about the compliance of the drug, and I don't wanna fuck it up from the beginning... :( but at the same time the CD4 r decreasing very quickly apparently (although I m feeling very good these last 4 days, exercise almost every day)

If you can help me, thanks in advance for your responses...

It's my first day on this website, very nice, very helpful!!!!

Stay well  8)

Kevin.

Offline zach

  • Member
  • Posts: 1,453
  • not fade away
Re: Atripla - begining of treatment - night shift :-(
« Reply #1 on: March 13, 2012, 09:39:03 AM »
others can probably answer better than i can as to what you should do, i can only speak of my own experience. i also work a rotating swing shift. i take my atripla at a set time, every day. i don't adjust that time to fit work, savings time, life, etc... every day, same time, no matter what or where.
gonna go up to the mountain, for to find a little peace
looking over the valley, for the beauty i see
out across the hills, forevermore

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Atripla - begining of treatment - night shift :-(
« Reply #2 on: March 13, 2012, 11:51:21 AM »
Hi Kevin, welcome to the forums.

What makes the most sense to me is to wait until you're finished with the night shift before starting treatment. Your numbers aren't all that terrible and you can wait one more week. Better to get off to a good start rather than messing around with your dosage time. Once you've been on treatment for a few months and your viral load is undetectable, you will have more lee-way, but it's best to adhere more strictly to a set time in the beginning.

Good luck!
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline kevinincape

  • Member
  • Posts: 14
Re: Atripla - begining of treatment - night shift :-(
« Reply #3 on: March 13, 2012, 01:43:45 PM »
Thanks Ann for your advice... I ll wait another week then... better to have a good start ;)

Zach: do you sometimes take your pill and go to work for a night shift but eat too? no side effect? i guess u ve been taking them for a long time... at the beginning of the treatment were you on shift too?

thanks guys :P
« Last Edit: March 13, 2012, 01:46:25 PM by kevinincape »

Offline zach

  • Member
  • Posts: 1,453
  • not fade away
Re: Atripla - begining of treatment - night shift :-(
« Reply #4 on: March 13, 2012, 02:29:47 PM »
kevin, i was diagnosed 2 years ago. i've always worked swing shifts. in the beginning of my treatment, when side effects were more pronounced, i would avoid fatty meats. but now i can eat or not, sleep or not, work or not, its just part of my normal routine now.

i didn't catch the part about your shift being temporary, in which case i agree with ann as long as your doc is cool with delaying.

either way you choose to go, best of luck to you





gonna go up to the mountain, for to find a little peace
looking over the valley, for the beauty i see
out across the hills, forevermore

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.